# SDR SWAA2022032141855

- Difficulty date: September 24, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 60,982 hours, 35,687 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN TRAILING EDGE PANEL SUPPORT JUST OUTBOARD OF R/H ENGINE PYLON ORSS 297 (MARKED) / REMOVED AND REPLACED TRAILING EDGE PANEL SUPPORT JUST OUTBOARD R/H OF ENGINE PYLON ORSS 297 IAW SRM 51-40-02-0G-0 AND DWG 115A3712
